On the uniform paracompactness of the product of two uniform spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 69  (1983), p. 271-276
@article{RSMUP_1983__69__271_0,
     author = {Marconi, Umberto},
     title = {On the uniform paracompactness of the product of two uniform spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     pages = {271-276},
     zbl = {0533.54013},
     mrnumber = {717001},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__271_0}
}
Marconi, Umberto. On the uniform paracompactness of the product of two uniform spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983) , pp. 271-276. http://www.numdam.org/item/RSMUP_1983__69__271_0/

[AM] G. Artico - R. Moresco, ωμ-additive topological spaces, Rend. Sem. Mat. Univ. Padova, 67 (1982). | Numdam | Zbl 0499.54024

[C] H.H. Corson, The determination of paracompactness by uniformities, Amer. J. Math., 80 (1958), pp. 185-190. | MR 94780 | Zbl 0080.15803

[FL] P. Fletcher - W.F. Lindgren, C-complete quasi-uniform spaces, Arch. Math., 30 (1978), pp. 175-180. | MR 474216 | Zbl 0402.54024

[GJ] L. Gillman - M. Jerison, Rings of continuous functions, D. Van Nostrand C. (1960). | MR 116199 | Zbl 0093.30001

[H] A. Hohti, On uniform paracompactness, Ann. Ac. Sc. Fennicae, Series A, Math. Diss., 36 (1981). | MR 625526 | Zbl 0502.54021

[I] J.R. Isbell, Uniform spaces, Math. Surveys, no. 12, Amer. Math. Soc. (1964). | MR 170323 | Zbl 0124.15601

[M] E. Michael, The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc., 69 (1963), pp. 375-376. | MR 152985 | Zbl 0114.38904

[R] M.D. Rice, A note on uniform paracompactness, Proc. Amer. Math. Soc., 62, no. 2 (1977), pp. 359-362. | MR 436085 | Zbl 0353.54011

[S] B.M. Scott, Review of [FL], Math. rev. (1979), 57 # 13863.